# SDR ASAA0954386

- Difficulty date: February 8, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 8,238 hours, 2,637 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND APU LUBE FILTER DELTA "P" BUTTON EXTENDED.  APU LUBE FILTER DIFFERENTIAL PRESSURE INDICATOR HAS HISTORY OF INDICATOR FOUND EXTENDED WITH FILTER FOUND CLEAN.  GROUNDED YES.  REMOVED APU LUBE FILTER INSPECTED AND FOUND NO CONTAMINANTS IN FILTER OR BOWL.  INSTALLED NEW FILTER RAN APU OPS CKD GOOD.  NO LEAKS NOTED REF AMM 49 91 21.  R&R APU LUBE FILTER DEFERENTIAL PRESSURE INDICATOR AND FILTER BOWL ASSY AS PER MM 49 91 13 400 802 MM 49 91 12 400 802.
